# SDR COEA2015083109919

- Difficulty date: August 31, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 28,068 hours, 35,940 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: S55371607202
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  VERTICAL STABILIZER LOWER RIB HAS LEVEL 2 CORROSION DAMAGE, LOWER SURFACE AFT OF THE RT FWD MOUNT BOLT AREA.  REPAIRED IAW SRAS ES-4618 15 9621 DATED 9 17 2015.
